About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 530365, 8 pages
http://dx.doi.org/10.1155/2013/530365
Research Article

Algebraic Properties of First Integrals for Scalar Linear Third-Order ODEs of Maximal Symmetry

Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 22 November 2012; Accepted 14 January 2013

Academic Editor: Emrullah Yaşar

Copyright © 2013 K. S. Mahomed and E. Momoniat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. S. Mahomed and E. Momoniat, “Algebraic Properties of First Integrals for Scalar Linear Third-Order ODEs of Maximal Symmetry,” Abstract and Applied Analysis, vol. 2013, Article ID 530365, 8 pages, 2013. doi:10.1155/2013/530365